# SDR SWIA201334740

- Difficulty date: September 26, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 27,158 hours, 22,351 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE.  GEAR INDICATIONS SHOW NOSE GEAR DOWN & LOCKED, GEAR HANDLE IN UP POSITION.  FLT#5368 READJUSTED NLG OLEO CENTERED EXTENDED PROXIMITY SENSOR IAW AMM.   PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION RETRACTION SYSTEM.  OPERATIONS CHECKED GOOD.
